# SDR RAIA00412041

- Difficulty date: December 30, 2004
- Submitted: January 6, 2005
- Operation: Air carrier
- Aircraft: N567HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41085
- Aircraft time: 17,477 hours, 19,586 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

5474 - STL - CONFIG WARNING INDICATION DURING TAKEOFF ROLL.  MAINTENANCE PERFORMED OPS CHECK OF TAKEOFF CONFIG-WARNING WITH NO DEFECTS NOTED.
